Hi All - Just recently switched from Synthroid to Armour due to the intense tinnitus that came on about 5 weeks into my Synthroid treatment. Been suffering for months and wondering if anyone has experienced this and saw a change with a natural medication?
I'm 6 days in to Armour. The first 3 days were almost MIRACULOUS! As the days go on, I'm noticing the ringing getting louder again...
Is this proper progression or do y'all think maybe I'm not getting enough of what I need (And maybe had enough synthroid in my system the first 3 days to keep me stable)?
Really hoping that someone who's gone through this could share their experience with me...
Any advice would be great. I'm 29 years old and losing my mind... Getting new tests in 5 weeks.... :-\
Wanted to see how your tinnitus is? I too am on 100mcg of Synthroid and have horrible ringing in my ears. My endo does not think it has anything to do with my thyroid. Please let me know if the Armour ended up helping your tinnitus.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.